# SDR DALA2025052303973

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION RAIL DUMMY -Y189 AT FR20 FWD GALLEY AREA (SSI 531189). CORRECTIVE ACTION: REPLACED RAIL DUMMY -Y189 AT FR20 FWD GALLEY AREA AS PER A319 SRM 51-42-11. (0980750).
